# SDR DALA1219780670

- Difficulty date: February 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1520 BETWEEN STR 26&27L / DENT IS NOT ALLOWED IN UPPER FLANGE OF THE FRAME FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-07 ALLOWABLE DAMAGE 1 FIG 101.  INSTALLED REPAIR J SECTION AT AFT CARGO STA 1520 BETWEEN STR 26&27L IAW B757 SRM 53-00-07 REPAIR 5 PG 201 GIG201 STEP 10&11. CAT B INSP REQ TO START AT 50K AIRFRAME FLT CYC ZONE 1 METHOD HFEC W/ INTERVAL EVERY 12K FLT CYC PER NDTM PART 6 51-00-01 AND DETAILED INSP EVERY 12K FLT CYC PER B757 SRM 53-00-07 FIG 201 PG 210 REPAIR 5 TABLE 2.  A/C HAS 29390.0 FLT CYC.  DURING HMV AT SAA/SAT.
